# SDR CA151007014

- Difficulty date: October 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 4,245 hours
- Engine: Pwc PW150A
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 82420365003
- Condition: Chafed
- Location: Service Door
- Part time: 3,420 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) FUSELAGE DOORS WARNING LIGHT ILLUMINATED DURING TAKEOFF AND THE TAKEOFF WAS REJECTED. R2 SERVICE DOOR INDICATED OPEN BUT WAS CLOSED. MAINTENANCE INVESTIGATION DETERMINED THAT R2 DOOR SENSOR HARNESS WAS CHAFED. THE AIRCRAFT WAS RELEASED TO SERVICE UNDER THE APPROPRIATE MEL AND THE HARNESS WAS REPLACED AT THE END OF THE OPERATIONAL DAY.
